# SDR 95ZZZX1218

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Cracked
- Location: Magneto
- Part time: 400 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SAID MAG INOPERATIVE.  BENCH TEST CONFIRMED.  INSPECTION SHOWED CRACKED COIL.  COIL RESISTANCES MEET SPECS, BUT MAG DOES NOT SPARK CONSISTENTLY.  INSTALLED NEW COIL (PN M3975) AND RE-TESTED.  MAG TESTS GOOD.  CONDENSER TESTED GOOD.  SUSPECT SECONDARY CIRCUIT OUTPUT ARCING TO GROUND INTERNALLY.
